# SDR 29GA35832082313

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 31,626 hours, 34,886 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: MS24142D1
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT COMPLETELY ON TAKEOFF AFTER PERFORMING QRH.  GEARS RETRACTED, AIRSPEED WAS BELOW 150 DURING THE PROCESS.  REPLACED HYD PUMP RELAY 7ML OPS CHECK OF LANDING GEAR EXTENSION AND RETRACTION SATISFACTORY.
